# SDR ABXA040365

- Difficulty date: October 30, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 61,670 hours, 28,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 577331153
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION NOTED ON LOWER SKIN AROUND OUTFLOW VALVE (AFT ACCESSORY COMPARTMENT) FROM FLOOR FRAME 1620 - 1640, LONGERON 34 RIGHT TO 34 LEFT.  REMOVED ALL SUBSTRUCTURE AND FASTENERS COMMON TO REPAIR AREA TO FACILITATE REPAIR.  REMOVED ALL CORROSION IAW DC-8 SRM 53-2-0.  COMPLIED WITH REA D853-50305-MR AND D853-50305-MR REV A.  ALODINED AND PRIMED ALL PARTS IAW DC-8 SRM 51-1-8.  REINSTALLED ALL SUBSTRUCTURE AND FASTENERS COMMON TO REPAIR AREA IAW DC-8 SRM 51-1-20D.
